# SDR ASAA0842615

- Difficulty date: January 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500F FUSELAGE FRAME CRACKED AT FASTENER HOLE BETWEEN STR 13R AND 14R BS 500 F.  FUSELAGE FRAME BETWEEN STR 13R AND STR 14R REPAIR IAW JA DRAWING A53100264248 AND EO 5310 02642.
